It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pain Management Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-21-2006, 03:34 PM   #1
Member
(male)
 
Join Date: Apr 2005
Posts: 72
cptpooface HB User
Need help figuring out why I have side effects

I have been on MS Contin for about ten months now and I have never had any side effects until now. I think I know why the side effects are happening. A couple weeks ago I went in to get a refill of my ms contin. I usually get a generic brand called ratio morphine. This time I got a brand called PMS-Morphine Sulfate SR. The side effects started up about a week ago. My dad used to take percocet for fibromyalgia and he said if he got a certain brand it would make him really sick and it wouldn't work as well, when he switched back to his normal brand he did fine. The brand is the only thing that has changed so it's the only reason I can think of for the sudden appearence of the side effects. I just want to know if thats a possible reason and what I should do about it. I would also like to hear some opinions on another little annoyance. I take 45 mg three times a day, and the last time I got a refill the pharmacist gave me 270 15mg pills. I take three pills three times a day. I would way rather have 90 30mg pills and 90 15mg pills. I don't know why but it makes me nervous having that many pills around. Is there any reason why the pharmacist wouldn't want to give me 90 of each?

 
Old 09-21-2006, 03:49 PM   #2
Senior Veteran
(male)
 
Join Date: Oct 2001
Location: Washington
Posts: 1,358
RetiredDirector HB UserRetiredDirector HB User
Re: Need help figuring out why I have side effects

Hey Poo: Ask your doc to write your script that way and then the pharmacist will do it for you. Things could be worse than taking 9 pills a day. I'm on Methadone and I take 180 mg per day. Since Meth only comes in 5 and 10 mg pills (I'm not figuring in the wafer), I have to take 18, 10 mg pills a day. That doesn't include my other meds for blood pressure, reflux, etc. 540 pills a month is what I get when my doctor writes my script!
__________________
Director

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Nortriptyline and low body temp, lightheaded etc need help... DPalmacci Depression 2 04-25-2010 08:45 AM
Do i need these? Lupron, eligard patient202 Cancer: Prostate 2 07-23-2009 07:04 PM
New to Board, New to PM and Long Lasting Pain Meds - Fentanyl New To CP Pain Management 64 06-19-2009 10:44 PM
Need to increase Oxycontin but don't want to be a pest susiek Pain Management 7 01-31-2007 04:54 PM
Hydrocodone withdrawls & need advice acbidtech Addiction & Recovery 51 06-24-2006 12:43 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:58 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!